# SDR SIMA20180314005

- Difficulty date: March 14, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 32,393 hours, 28,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14024765615
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEAR CLIP AT FRAME 67 BETWEEN STRINGERS 6L AND 7L. REMOVED CRACKED SHEAR CLIP, LOCATED DRILLED AND APPLIED ALODINE TO NEW SHEAR CLIP AND INSTALLED IAW SRM 51-40-02, 53-31-04, 51-20-03 AND CPM 51-21-04.
